# SDR 95ZZZX6835

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232DM
- Make and model: Cessna 550
- Aircraft serial: 550079
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 555215017
- Condition: Departed
- Location: Lt Eng Cowl
- Part time: 5,432 hours
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL ACCESS DOOR (APPROXMATELY 6 INCHES BY 8 INCHES) DEPARTED THE AIRCRAFT STRIKING THE LT HORIZONTAL STABILIZER, CUTTING A SMALL HOLE IN THE DEICE BOOT AND DENTING THE LEADING EDGE SKIN.  INSPECTION OF THE HINGE REMAINING ON THE COWLING REVEALED THAT HINGE PIN WORKED ITS WAY FORWARD FROM THE HINGE DUE TO WEAR IN THE HINGE.  AFTER THE HINGE PIN WORKED FORWARD, THE OIL DOOR FELL OFF.  INSPECTION OF THE RT OIL ACCESS DOOR REVEALED A SIMILAR WORN HINGE.  THE NEW DOOR ASSY (PN 5552150-37) HAS AN IMPROVED HINGE.  RT DOOR HINGE WAS REPLACED.
